# SDR 02FDEA00494

- Difficulty date: July 16, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46800
- Aircraft time: 66,046 hours, 19,886 cycles
- System (JASC): 1430 · Fasteners
- Part: Stud
- Condition: Sheared
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUD SHEARED AT RIGHT O/B FLAP O/B FWD HINGE HALF AT AFT SPAR ATTACHMENT LWR O/B ATTACH POINT.  REMOVED AND REPLACED ALL 4 STUDS AT AFT SPAR IAW 57-41-01-2.
